# SDR IXXA96158

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Engine: Pwa JT3D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT FROM BNA TO TOL, THE NR 1 ENGINE FLAMED OUT.  THE IGNITORS WERE SELECTED FOR 'BOTH' AND A SUCCESSFUL RESTART WAS ACCOMPLISHED.  THE AIRCRAFT CONTINUED TO TOL WITH NO ABNORMAL PROBLEMS.  INSPECTION OF THE ENGINE AND FUEL SYSTEM REVEALED NO ABNORMALITY.  A PERFORMANCE RUN WAS ACCOMPLISHED IAW ATI JRH, AND ENGINE OPERATION WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
